# SDR DALA2019042432595

- Difficulty date: April 22, 2019
- Submitted: April 24, 2019
- Operation: Air carrier
- Aircraft: N998DL
- Make and model: Doug MD-88
- Aircraft serial: 53370
- Aircraft time: 70,879 hours, 51,332 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING SVC CHECK FOUND 2" CRACK ON RT WHEEL WELL FWD FRAME BELOW DOOR PROX SWITCH. REPLACED RIGHT FWD WHEEL WELL DOOR JAMB PER BOEING DWG # 5930584. (LP5655004)
